A member asked:

I've had the mirena (levonorgestrel) iud and no periods for 3 yrs but last 3 days once a day for like 15min i'm bleeding just a little and then it stops immediately .

A doctor has provided 1 answer
Dr. William Jurewitz answered

Specializes in Obstetrics & Gynecology

Although your periods may stop entirely while using the mirena (levonorgestrel), (levonorgestrel) it is normal to have some bleeding with this method. Some women continue to have light "periods" on mirena (levonorgestrel)...It's perfectly ok and not a sign of any trouble or decrease in effectiveness of the iud.

Answered Oct 4, 2016

4.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...